MathSciNet Relay Station
MathSciNet bibliographic data
MR771391 (86d:58091) 58F19 (15A30 57N15)
Tomei, Carlos The topology of isospectral manifolds of tridiagonal matrices. Duke Math. J. 51 (1984), no. 4, 981–996.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement